MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 4.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 4.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.638
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 05/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.
 
Event or Problem Description
(b)(4).The dentist reported that 2 months after dental implant was installed in intraoral region 23#, its non-osseointegration was observed.The patient presented bone type ii and 45ncm of primary stability was achieved.

Brand Name
CM TITAMAX EX ACQUA IMPLANT 4.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7663307
Report Number3008261720-2018-02985
Device Sequence Number1524801
Product Code DZE
UDI-Device Identifier07899878016571
UDI-Public07899878016571
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/05/2018
Report Date (Section F) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date09/21/2019
Device Catalogue Number140.638
Device Lot Number800320415
Other Device ID Number07899878016571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/05/2018
Device Age8 MO
Event Location Other
Date Report to Manufacturer06/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2018
Initial Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight60